# SDR ACE081306

- Difficulty date: August 13, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061328B
- Part serial: 2250786
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED NR 1 ENGINE WOULD NOT ACCELERATE ABOVE 35% ON START - REPLACED DEFECTIVE FUEL CONTROL UNIT.
